Publication
Title
Generating random percolation clusters
Author
Language
English
Source (journal)
Applied mathematics and computation. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0096-3003
Volume/pages
91(1998), p. 197-208
ISI
000073771700007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.06.2017
To cite this reference